# SDR AUS20031320

- Difficulty date: December 15, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT DOOR CUTOUT FRAME STRAP AT FS187.375 CRACKED APPROXIMATELY 50 PERCENT THROUGH.  CRACK LENGTH APPROXIMATELY 25.4MM(1IN).
